Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lower leg muscle hurts, numb, unable to walk. What could be the reason?

Hello, My lower leg muscle hurts since a couple of days. It gets worse every day, I hardly can walk now. It feels like having a numb stone in my muscle. What could it be?I did not go to my doctor yet because I am afraid she would give me just painkillers. I am 26 years old and do not move much at all especially last month.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.

There are a lot of reasons that can cause leg pain. The problem may be musculoskeletal, neurological, vascular, metabolic, hormonal, idiopathic and so on. Even sedentary lifestyle with inappropriate leg positions can cause it.

Do bicycling and stretching exercises.

Through physical examinations and imaging are required for evaluation. Consult with a Rheumatologist.

Hope, this helps.

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor